MathSciNet Relay Station
MathSciNet bibliographic data
MR672479 58F15 (57R99)
Gerber, Marlies; Katok, Anatole Smooth models of Thurston's pseudo-Anosov maps. Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 1, 173–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement